MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 POP-ON SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 POP-ON SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 32305
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was too much adhesive in the male external catheter and tearing skin.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be ¿operator error¿.The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not required because labeling could not have prevented this issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
POP-ON SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10929264
Report Number1018233-2020-21255
Device Sequence Number16389237
Product Code NNX
UDI-Device Identifier00801741070600
UDI-Public(01)00801741070600
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number32305
Device Catalogue Number32305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;